In defense of my HMO dragging their feet on filling Clonazepam (can take up to two weeks to mail it out to me), my psych doc upped my dosage so I can stockpile them until I get my order delivered.
The minute he increased the dose, my HMO pharmacist had him on the phone berating him for increasing the dose. The dose is now for 60 tablets in one month which I don't think is too high, that's 60 tablets of .5mg. He was pissed he got that phone call. Anything my HMO can do to screw up my mood medications, they will.
My HMO restricted the frequency of refills to once every 30 days, so I can now longer get a 30/60/90 day supply anymore. So, to combat this, my psych doc increased the number of pills per prescription to prevent me from going thru withdrawals, which I have been going thru once a month. I have to say benzo withdrawals are wicked.
I have to write up the mailorder pharmacy once a month for all their "delays" and misplacing my psych prescriptions, which I am sure at this point is on purpose. Medicare is partly to blame due to the opioid crisis.
I appreciate my psych doc and all he puts up with, with my HMO. I am trying to get away from my HMO during open enrollment.
Hi everyone So here's a little background: I have been taking Klonopin daily for 4+ years now. The dosage at first was 1mg a day, increased to 2mg a day, then 3mg a day, back down to 2mg. I was on 2mg a day for the majority of the time using Klonopin. At the beginning of 2018, I discussed with my psych that I want to VERY slowly taper off Klonopin completely, since I feel my anxiety and panic are not as bad as they were, especially with being on Prozac. He agreed, so we tapered very slowly. I would make 25% to 33% reductions every visit. So far I have made it down to 0.75mg a day. That's huge for me! My anxiety is still close to nonexistent, but I do worry about one thing. When I do eventually get off Klonopin completely, will my anxiety and panic come back even though I have been having mild symptoms from tapering that do, eventually go away? Looking for answers from people who have gotten off benzo daily use and successfully remained (mostly) anxiety-free. Thank you very much.
I was taking prozac for depression, .5mg klonopin daily for GAD, and lithium orotate for suicidal thoughts. I take rozerem at night for non24 sleep phase disorder.
The prozac stopped working and so my pdoc switched me to lexapro but it made me exhausted all the time- i basically would sleep, wake up, eat a little, go back to sleep... after two weeks she’s switching me over to effexor instead. I am starting at the lowest dose, but I’m not sure when to take it- is this going to be a morning pill? right now i take the lithium and rozerem at bedtime, and was taking prozac, klonopin and then the lexapro in the morning. I switched to taking the lexapro at night when i relized how exhausted it was making me. still, i slept all day and night.
so effexor- i’ve read enough to know it’s an snri, and it’s a bitch to climb back off of. and it can take up to a month to work? is there anything else about this combo i should know, or does anyone have experience with these meds together?
i’m diagnosed with depression with psychotic features (since the 90s), general anxiety (past five years), non24 SPD, and chronic suicidal ideation. I know the non24 is the weird one, but I’ve found ways to set up my life/work schedule to manage it- i’m not sleep deprived.
any thoughts would be great, i’m a relative newcomer to being medicated- i’ve only had access to a pdoc regularly dor the last three or four years, before that it was just urgent care or ER, random doctors trying to treat me.
Psych Dx: treatment resistant depression (major + persistent), generalized anxiety, adhd
Psych Rx: bupropion 450 qd, buspirone 15 bid, adderall 20 am 10pm, clonazepam .5 prn
Other Dx: celiac, gerd, vulvodynia/vulvar vestibulitis, oab, seasonal allergies, idiopathic chronic nausea, neuropathy, myalgia, & arthralgia
Other Rx: myrbetriq 50 qd, pantoprozole 20 bid, topical estrogen qd, topical clobetasol prn, topical lidocaine prn
OTC: mucinex 12-hour bid, vitamin D3 qd, fish oil qd, probiotic qd, zyrtec qd, nasacort qd, saline spray bid, melatonin prn
Previous Psych Rx: seroquel, depakote, lamictal, remeron, trazadone, lithium, ambien, sonata, zyprexa, lexapro, prozac, temazepan, xanax, rozerem
So I've clearly been on a lot of meds over the years (since first being put on seroquel in early 2013) partially because I was initially misdiagnosed with bipolar disorder. I've been on my current cocktail for quite awhile, and I had been doing pretty well with my depression but it's gotten significantly worse lately due to some life events + unyielding chronic pain that has been getting worse for the last two years.
For the neuropathy I tried gabapentin for several months and it did absolutely nothing. I've been suggested Lyrica (which even with my good insurance is still $100 a month or $200 for 3 months with a mail order pharmacy which is a lot more than I can reasonably afford) and Cymbalta.
Does anyone with depression and/or neuropathy have any experience with taking Cymbalta and Wellbutrin together? The two SSRIs I've taken (lexapro & prozac) in the past both gave me severe gastrointestinal side effects and I wasn't able to stay on them long enough to see if they even helped. It would be great to have a cheap, generic drug improve my nerve pain and depression, but I'm nervous about trying another SSRI.
I'm also fairly uncomfortable with the idea of going off bupropion, bc it's been pretty damn effective if not adequately so. Because when I wasn't on bupropion I was a MESS and I'm afraid of going back to that level of depressed.
Also curious if anyone has any success with using any med, Cymbalta or otherwise, as an adjunct treatment for depression?
I have recently gotten back to therapy so I'm hoping that will help some but it's hard to follow through on anything from my therapist (or from my physical therapists, doing anything besides going to work & sleeping) bc of executive dysfunction, constant fatigue, pretty severe anhedonia, general feeling of emptiness.